International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 357-360

Regular-uniform convergence and the open-open topology

Kathryn F. Porter

Department of Mathematics and Computer Science, Saint Mary's College of California, Moraga 94575, CA, USA

Received 12 February 1999

Copyright © 2001 Kathryn F. Porter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In 1994, Bânzaru introduced the concept of regular-uniform, or r-uniform, convergence on a family of functions. We discuss the relationship between this topology and the open-open topology, which was described in 1993 by Porter, on various collections of functions.